# SDR FDEA201005261660

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER CAP CORRODED AT STA 324 RBL 30 TO RBL 58.  ACCOMPLISHED EA F-5310-139154,  PART 2 TO BE ACCOMPLISHED NO  LATER THAN 37,500 TFC, PART 3 TO BE  ACCOMPLISHED EVERY 12,000 FC AFTER PART 2.  MAJOR REPAIR.
